# SDR QXEA2018022600070

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,712 hours, 40,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: 5102861
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FA'S REPORT MAIN CABIN DOOR EMITTING LOUD WHISTLING NOISE IN FLIGHT.  PRESSURIZATION NORMAL. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED CHARGING VALVE . RETURNED TO SERVICE.
